# SDR SIMA20230125002

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 16,490 hours, 10,776 cycles
- Engine: Ge CF348E5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 AND 2 ANTI ICE FAILED AFTER TAKE-OFF EMERGENCY DECLARED-C/A-FOLLOWING FIM TASK#30-21-*00-810-804-A COMPLETED STEPS #1 AND #2 BLOCK DIAGRAM 2 AND FOUND TO BE TRANSITORY CONDITION IAW AMM 30-21-02
